MathSciNet Relay Station
MathSciNet bibliographic data
MR1828727 40D15 (40E05 40G99)
Leindler, L. A new application of quasi power increasing sequences. Publ. Math. Debrecen 58 (2001), no. 4, 791–796.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement